# SDR SWIA201540948

- Difficulty date: March 3, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 38,662 hours, 31,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Door Handrail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 349 CUP FOR PAX DOOR AFT HANDRAIL, CORRODED BEYOND LIMITS. C-CHECK, RO 3/27/15.  R & R 1 EA. BRACKET AND 1 EA CLEAT TO PAX DOOR LOWER STRUCTURE AT LT FS.349, REF CRJ 200 SRM .
